Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking sternum for diabetes. Have foot ulcer. Looking for remedy

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
sir my father got diabetes from last 5 years and he take gluconorm g2 tablet but now his sugar get 245 . what are test to be followed next and he got foot ulcers in feet also.........

Posted Sat, 25 May 2013 in General Health
Answered by Dr. Mahesh Koregol 32 minutes later
Hi XXXXXXX thanks for your query. I read your query and I understand your concerns. Following is my reply : 1) His sugar levels are high inspite taking medicines which means his treatment is not adequate. 2) Get following blood tests : Fasting blood sugar, post prandial blood sugar, glycosylated hemoglobin, serum lipid profile, renal function tests, liver function tests. 3) These blood tests show the extent of diabetes on body and also involvement of other organs. 4) Please consult a physician with report of above tests immediately. 5) Show his foot ulcers to a surgeon who needs to clean and dress it. Never let him walk without shoes. 6) Dont ignore ulcer in foot because he may loose his leg due to infection. Please consult doctor immediately with reports. I hope I answered your query. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Follow-up: Taking sternum for diabetes. Have foot ulcer. Looking for remedy 57 minutes later
hi docter please refer me about my father will consult diabetes docter specialist or general physician
Answered by Dr. Mahesh Koregol 1 hour later

You can show your father to an endocrinologist ( General Physician if endocrinologist is not available) for diabetes management. You can consult a surgeon for foot ulcers.

I hope your doubts are cleared now.

Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor